# SDR SWIA200412890

- Difficulty date: February 10, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 6,282 hours, 4,821 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Part serial: GP4W
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 230 hours, 167 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

NR 1 PFD WENT BLANK FOLLOWED BY A NR 1 YAW DAMPER DISCONNECT AND AUTO PILOT DISCONNECT.  BOTH RE-ENGAGED.  REMOVED AND REPLACED NR1 PFD IAW 31-61-4.  OPS CHECK GOOD.  RETURNED TO CAT II.  REMOVED AND REPLACED NR 1 DCU FOR NUMEROUS DCU FAILS IN MDC IAW 31-41-04.  PFD P/N:  622-9810-016, S/N OFF: 10DRR.
